Tretinoin - what could have happened?

Patient

Q: Hello, I have a question regarding the use of "Retin-A Gel 0.025%" (Tretinoin) acne cream.

My wife is pregnant. First day of her last period was July 21. Conception could have only occurred between July 26 - 31 inclusive.

My wife applied Retin-A Gel on the evenings (before sleep) of July 21, 22, 23, 24, 25 and on August 19. She has not and will not use Retin-A Gel again during this pregnancy.

Could any adverse effect have been caused to our unborn baby? Thank you.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi, I have a skin rash/hives on my scalp, the back of my neck and ocassionally on the middle of my back since one an...

Q: I used the neti pot with batteries (force) for my nasal, it went straight up and came out the other side. But now I f...

Q: Had sore inside of nose, whenever scab would be removed it would bleed something terrible. I was at the dr. for anoth...

Q: I ordered a sofa off of the internet and i wouldnt receive it until February so I rented a couch from Rentacenter abo...

Q: I get nauseous if I have fluid/food in my stomach (or if bowels not empty) ... but only when I bend over/lift/move st...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews